I can not keep anything down most of the time and what ever I drink tastes awfull... How long does it take to come off of this stuff please does anyone know.I see my Dr in a few days but I have been sick for over a month now it is not pleasent..thank you
Hi dundeb. I'm so sorry you feel this way. Try to hang in there until you can see your doctor. Obviously MS Contin isn't agreeing with you. I would contact his/her office first thing in the morning and ask them what you can do for the side effects. Are you still taking it or have you quit cold turkey? There isn't a lower dose of MS Contin you can be switched to so your doctor will change the medication. I hope you can find one that agrees with you. If they switch you right away, usually the next day you should have most of the bad side effects over with. Other than maybe trying an OTC med for the nausea and vomiting, I can only offer you support and encouragement to hang in there for just a little while longer. If it gets too bad though, please go to the emergency room. I really hope you feel better soon.
are you taking long acting (MS contin) or the other? if it's long acting then I agree you need to contact the doctors office and tell them just what you have told us, I could not tolerate MS contin they doctor changed me today whether it is intollerance or something I just don't know you need to know exactly what to do rather than having to wait you take care and keep us posted
- Morphine Information for Consumers
- Morphine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Morphine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2009 • 1 answer
Posted 23 Jul 2010 • 10 answers
Posted 8 Dec 2010 • 2 answers
Posted 18 Jul 2013 • 2 answers
Posted 14 Nov 2013 • 2 answers